# SDR UPS96220416

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Support Web
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 5 K-FLAP ACTUATOR O/B TRUNNION SUPPORT WEB IS CRACKED.  REMOVED CRACKED SUPPORT WEB, FABRICATED NEW SUPPORT WEB AND INSTALLED ON A/C IAW SRM 51-30-2, SRM 51-10-2.
